# SDR C1HA200292012

- Difficulty date: May 18, 2002
- Submitted: July 6, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1110 LBL 24- RBL 28 TOP FLANGE AND REPAIR HAVE CORROSION.  LBL 22 HAS FLOORBOARD ATTACH HOLE WITH NO PITCH.
